Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 7, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 11, 2020, 4:53 PM EDT for Miami-Dade County, Florida. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2020, 4:53 PM EDT (20:53 UTC)
- Expired
- Apr 11, 2020, 6:00 PM EDT
- In force
- 67 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 33 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
556
WUUS52 KMFL 112053
SVRMFL
FLC086-112200-
/O.NEW.KMFL.SV.W.0007.200411T2053Z-200411T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
453 PM EDT Sat Apr 11 2020
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Southern Miami-Dade County in southeastern Florida...
* Until 600 PM EDT.
* At 453 PM EDT, a severe thunderstorm was located over Everglades
National Park, or near Homestead General Airport, moving east at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, Florida City and
Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2529 8018 2528 8020 2532 8025 2535 8027
2534 8028 2534 8027 2529 8033 2530 8039
2528 8041 2528 8040 2526 8040 2527 8041
2526 8042 2542 8065 2549 8062 2542 8015
TIME...MOT...LOC 2053Z 287DEG 24KT 2543 8057
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Cohen5 follow-up statements
306
WWUS52 KMFL 112108
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
508 PM EDT Sat Apr 11 2020
FLC086-112200-
/O.CON.KMFL.SV.W.0007.000000T0000Z-200411T2200Z/
Miami-Dade FL-
508 PM EDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN MIAMI-DADE COUNTY...
At 508 PM EDT, a severe thunderstorm was located near Florida City,
or near Homestead, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Homestead, Turkey Point, Florida City and Ocean Reef.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2529 8018 2528 8020 2532 8025 2533 8026
2534 8025 2535 8027 2532 8029 2529 8033
2530 8039 2528 8041 2528 8040 2527 8040
2526 8042 2540 8062 2546 8057 2542 8015
TIME...MOT...LOC 2108Z 298DEG 21KT 2539 8049
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Cohen654
WWUS52 KMFL 112126
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
526 PM EDT Sat Apr 11 2020
FLC086-112200-
/O.CON.KMFL.SV.W.0007.000000T0000Z-200411T2200Z/
Miami-Dade FL-
526 PM EDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN MIAMI-DADE COUNTY...
At 526 PM EDT, a severe thunderstorm was located 7 miles south of
Florida City, or 7 miles south of Homestead Miami Speedway, moving
east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Turkey Point and Ocean Reef.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2530 8018 2528 8020 2532 8025 2533 8026
2534 8025 2535 8027 2532 8029 2529 8033
2530 8039 2528 8041 2528 8040 2527 8041
2527 8040 2526 8042 2526 8043 2536 8056
2543 8049 2541 8015
TIME...MOT...LOC 2126Z 289DEG 20KT 2535 8045
HAIL...0.75IN
WIND...60MPH
$$
Cohen980
WWUS52 KMFL 112133
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
533 PM EDT Sat Apr 11 2020
FLC086-112200-
/O.CON.KMFL.SV.W.0007.000000T0000Z-200411T2200Z/
Miami-Dade FL-
533 PM EDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN MIAMI-DADE COUNTY...
At 533 PM EDT, a severe thunderstorm was located 9 miles southeast of
Everglades National Park, or 9 miles northwest of Jewfish Creek
Bridge, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ocean Reef.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2530 8018 2528 8020 2532 8025 2533 8026
2534 8025 2535 8027 2532 8029 2529 8033
2530 8039 2528 8041 2527 8041 2527 8040
2526 8042 2526 8044 2534 8054 2537 8047
2537 8016
TIME...MOT...LOC 2133Z 297DEG 20KT 2531 8047
HAIL...1.00IN
WIND...60MPH
$$
Cohen765
WWUS52 KMFL 112145
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
545 PM EDT Sat Apr 11 2020
FLC086-112200-
/O.CON.KMFL.SV.W.0007.000000T0000Z-200411T2200Z/
Miami-Dade FL-
545 PM EDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN MIAMI-DADE COUNTY...
At 545 PM EDT, a severe thunderstorm was located near Jewfish Creek
Bridge, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southern Miami-Dade County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2526 8044 2530 8049 2532 8043 2532 8037
2530 8037 2530 8039 2528 8041 2527 8040
2527 8042 2526 8042
TIME...MOT...LOC 2145Z 296DEG 21KT 2526 8041
HAIL...1.00IN
WIND...60MPH
$$
Cohen190
WWUS52 KMFL 112152
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
552 PM EDT Sat Apr 11 2020
FLC086-112202-
/O.EXP.KMFL.SV.W.0007.000000T0000Z-200411T2200Z/
Miami-Dade FL-
552 PM EDT Sat Apr 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MIAMI-DADE COUNTY
WILL EXPIRE AT 600 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 2526 8044 2530 8049 2532 8043 2532 8037
2530 8037 2530 8039 2528 8041 2527 8040
2527 8042 2526 8042
TIME...MOT...LOC 2152Z 287DEG 24KT 2525 8037
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 2:17 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 11, 2:17 PM EDT, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Miami FL 217 PM EDT Sat Apr 11 2020 .Short Term... Today... A differential heating boundary has develop across central Miami-Dade County where some clearing of stratiform clouds has allowed increased heating across Southern portions of the peninsula. On vis satellite you can also, a well-develop cu field beginning to form. Winds have become a little backed and easterly at the surface, with upper level HRRR model winds veering westerly with height. With the increased heating MLCAPE values have soared to be above 3000 J/kg over southeastern Florida with 50 to 60 knots of effective bulk shear. 0-3 SRH values over the southeastern metro are 150-200 m2/s2 and significant tornado parameter (STP) indices around 1 over metro Miami-Dade. The storm relative mean wind is oblique to the current boundary axis across Miami-Dade county support semi-discrete supercell storm mode. There is increasing potential for severe supercells across southeastern Florida this afternoon, with main hazards being damaging winds, large hail and even the possibility of a tornadoes. If multiple round of storms develop over the same area heavy rainfall may lead to localized flooding of low-lying poor drainage. Due to the weak ascent there is still some uncertainty that this event will materialize. Sunday and Monday... High pressure will dominate for the beginning of the week. Even so, a few showers may be possible in the Lake region. With the high to the east, a south to southeast flow will bring a warming trend to the area, helping to boost temps into the upper 80s to low 90s. .Long Term (Tuesday through Friday)... A cold front will stall around north central Florida on Tuesday, permitting southern Florida to remain in the warm, moist airmass around the Atlantic surface high pressure. As the week progresses, a reinforcing front pushes across the southeastern United States which will allow the boundary to advance southward into southern and central Florida. The main stories through the rest of the week will be warm temperatures and increasing rain chances. There is still some uncertainty with the timing and location of the front before it stalls. If the location is further south than currently forecast, rain chances will increase while the increased cloud cover may help cool temperatures a bit. Either way, the chances of rain will include the potential for heavy rain as well, especially with more robust convection like thunderstorms. && .Marine... Showers and thunderstorms may bring locally hazardous weather to the Atlantic waters, including Biscayne Bay through this evening. This includes gusty wind and waterspouts as possible hazards. Then, conditions improve for the next couple of days as high pressure builds in. Even so,wind may continue to be a concern for small craft, as a south to southeast wind of 15 to 20kts is forecast through at least the first half of the week. Small Craft Should Exercise Caution, mainly in the Atlantic waters of South Florida. && .Aviation... Unsettled weather is forecast across South Florida through the evening hours. Strong gusty showers and possibly some isolated strong to severe thunderstorms are possible, mainly south of Alligator Alley. The hazards include hail, downbursts, and funnel clouds are possible. Also, an isolated tornado can not be ruled out. Active weather is possible well into the overnight hours. Tomorrow should see quieter weather, but the wind is forecast to be breezy out of the southeast. && .Beach Forecast... A southeast wind is forecast to strengthen for the next few days. this would keep an enhanced risk of rip currents for the Atlantic beaches for at least the first half of the week. && .Preliminary Point Temps/PoPs... West Palm Beach 74 85 76 89 / 10 10 0 10 Fort Lauderdale 76 85 78 87 / 40 0 0 0 Miami 75 86 77 88 / 30 10 0 0 Naples 72 89 75 88 / 10 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Marine...13 Aviation...13 Beach Forecast...13 Short Term...33/Kelly Long Term...02/RAG
Hazardous weather outlook, Apr 11, 12:29 PM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1229 PM EDT Sat Apr 11 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 120430- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1229 PM EDT Sat Apr 11 2020 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Rip Currents: A moderate risk of rip currents are expected along the east coast beaches of South Florida today. Thunderstorms: A few thunderstorms are possible over the interior areas this afternoon into the evening hours. Lightning, isolated damaging wind, and isolated large hail are main concerns this afternoon. Hail: Isolated hail of an inch or larger is possible through this evening, mainly in the southern interior, and possibly the southeast metro areas. Wind: Isolated strong wind gusts from convective showers or isolated thunderstorms are possible. There is a slight potential for some of the wind gusts to be damaging, with speeds in excess of 60 miles per hour, mainly in the interior, and possibly the southeast metro areas through this evening. Tornados: There is a slight chance of an isolated tornado through this evening mainly for Miami-Dade and Broward counties. Waterspouts: There is a slight chance of a waterspout off the Miami- Dade and Broward County coasts through this evening. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A few thunderstorms will be possible middle to end of next week especially over the interior and east coast metro areas. The primary impacts from the storms will be lightning. Heat indices could again get into the lower 100s over the interior and east coast metro areas next week especially middle of next week. An elevated risk of rip currents can be expected along the Atlantic coast late this weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Apr 11, 1:05 PM EDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Miami FL
105 PM EDT Sat Apr 11 2020
FLZ073-111745-
Inland Miami-Dade County FL-
105 PM EDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
145 PM EDT...
* At 105 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Homestead General Airport,
moving south at 5 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with this storm.
* Locations impacted include...
Homestead, Homestead General Airport, The Redland, Florida City and
Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2554 8062 2558 8050 2545 8049 2545 8050
2542 8050 2542 8051 2540 8053 2540 8060
TIME...MOT...LOC 1705Z 343DEG 6KT 2549 8056
CohenSpecial weather statement, Apr 11, 1:32 PM EDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Miami FL
132 PM EDT Sat Apr 11 2020
FLZ073-173-174-111815-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
132 PM EDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
215 PM EDT...
* At 132 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Homestead, moving southeast at
5 mph.
* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
with this storm.
* Locations impacted include...
Homestead, Homestead Miami Speedway, The Redland, Florida City,
Leisure City, Homestead Bayfront Park and Homestead Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2546 8052 2550 8049 2548 8030 2541 8031
2537 8035 2539 8048
TIME...MOT...LOC 1732Z 303DEG 6KT 2547 8045
CohenSpecial weather statement, Apr 11, 2:06 PM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Miami FL
206 PM EDT Sat Apr 11 2020
FLZ173-174-111900-
Far South Miami-Dade County FL-Coastal Miami Dade County FL-
206 PM EDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MIAMI-DADE COUNTY UNTIL
300 PM EDT...
* At 206 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Turkey Point, moving southeast
at 15 mph.
* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
with this storm.
* Locations impacted include...
Ocean Reef.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2532 8025 2533 8026 2534 8025 2535 8027
2534 8026 2529 8033 2530 8039 2528 8041
2526 8040 2526 8042 2527 8042 2538 8044
2534 8030 2542 8029 2540 8019
TIME...MOT...LOC 1806Z 318DEG 11KT 2537 8035
CohenSpecial weather statement, Apr 11, 3:29 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Miami FL
329 PM EDT Sat Apr 11 2020
FLZ073-112015-
Inland Miami-Dade County FL-
329 PM EDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
415 PM EDT...
* At 328 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Shark Valley Obs Tower, or 17
miles northwest of Homestead General Airport, moving southeast at 5
mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with this storm.
* Locations impacted include...
Shark Valley Obs Tower and Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2562 8087 2567 8081 2566 8059 2546 8069
2557 8087
TIME...MOT...LOC 1928Z 311DEG 5KT 2561 8081
CohenSpecial weather statement, Apr 11, 4:25 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Miami FL
425 PM EDT Sat Apr 11 2020
FLZ073-174-112130-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
425 PM EDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR MIAMI-DADE COUNTY UNTIL 530 PM
EDT...
* At 425 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Fortymile Bend to 9 miles northwest of The Redland to 7 miles west
of Homestead General Airport. Movement was east at 10 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with these storms.
* Locations impacted include...
Homestead, Homestead General Airport, The Redland, Florida City,
Naranja, Richmond West, Country Walk, Kendale Lakes, Everglades
National Park, Zoo Miami, Goulds, Fortymile Bend, Intersection
Krome And U.S. 27, The Hammocks, Royal Palm Ranger, Shark Valley
Obs Tower, West Kendall, Intersection Krome And Kendall Drive,
Miccosukee Resort and The Crossings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2536 8070 2564 8087 2584 8087 2596 8063
2596 8043 2594 8036 2589 8039 2563 8039
2558 8037 2546 8048 2544 8048 2536 8042
2531 8045
TIME...MOT...LOC 2025Z 278DEG 9KT 2577 8076 2560 8063 2549 8066
CohenSpecial weather statement, Apr 11, 4:47 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Miami FL
447 PM EDT Sat Apr 11 2020
FLZ071-112130-
Inland Broward County FL-
447 PM EDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWARD COUNTY UNTIL 530
PM EDT...
* At 447 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Miccosukee Service Plaza, or 30
miles west of Miramar, moving southeast at 15 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with this storm.
* Locations impacted include...
Pembroke Pines, Miramar, Weston, Mile Marker 30 On Alligator Alley,
Intersection Alligator Alley And Miami Canal, East Toll Gate On
Alligator Alley, Intersection I-75 And U.S. 27, Miccosukee Service
Plaza and West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2596 8065 2597 8068 2598 8068 2598 8072
2600 8078 2608 8087 2618 8086 2615 8051
2615 8044 2612 8043 2596 8043
TIME...MOT...LOC 2047Z 300DEG 11KT 2610 8082
CohenThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:10 PM EDT | Special Marine Warning | MFL | 50 min | |
| Apr 11, 1:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Apr 11, 1:05 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Apr 11, 1:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Apr 11, 1:38 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 45 min |
| Apr 11, 1:40 PM EDT | Special Marine Warning | MFL | 70 min | |
| Apr 11, 2:06 PM EDT | Special Weather Statement | MFL | Miami-Dade | 54 min |
| Apr 11, 3:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Apr 11, 4:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| Apr 11, 4:47 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Apr 11, 5:00 PM EDT | Special Marine Warning | MFL | 76 min | |
| Apr 11, 5:21 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Apr 11, 5:24 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Apr 11, 6:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Apr 11, 6:39 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Apr 11, 6:59 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Apr 11, 7:10 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 30 min |
| Apr 11, 7:44 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Apr 11, 7:59 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.